Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 172, NWS Springfield, MO

July 29, 2012Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 29, 2012, 4:12 PM CDT for Texas County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2012, 4:12 PM CDT (21:12 UTC)
Expired
Jul 29, 2012, 4:45 PM CDT
In force
33 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Texas County, MO

The radar

The Springfield radar (KSGF), 118 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
2203 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WUUS53 KSGF 292112
SVRSGF
MOC215-292145-
/O.NEW.KSGF.SV.W.0172.120729T2112Z-120729T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT SUN JUL 29 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
  TEXAS COUNTY...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  HAZELTON...PLATO...ROBY AND SUCCESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3740 9194 3740 9224 3759 9225 3760 9225
      3760 9224 3760 9194
TIME...MOT...LOC 2112Z 265DEG 29KT 3751 9218

HAIL...0.75IN
WIND...60 MPH

$$

GRIFFIN
1 follow-up statement
649 
WWUS53 KSGF 292139
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT SUN JUL 29 2012

MOC215-292149-
/O.EXP.KSGF.SV.W.0172.000000T0000Z-120729T2145Z/
TEXAS MO-
439 PM CDT SUN JUL 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TEXAS COUNTY WILL
EXPIRE AT 445 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3740 9194 3740 9224 3759 9225 3760 9225
      3760 9224 3760 9194
TIME...MOT...LOC 2139Z 265DEG 29KT 3753 9191

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:59 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 29, 3:59 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT SUN JUL 29 2012

.DISCUSSION...

SCORCHING HOT CONDITIONS LOOK TO PERSIST AS WE START OFF THE WORK
WEEK. TEMPERATURES AND FIRE WEATHER WERE THE MAIN FORECAST
CONCERNS FOR THIS FORECAST PACKAGE. THERE STILL REMAINS AT LEAST
MARGINAL CONVECTIVE POTENTIAL...HOWEVER MOST LOCATIONS WILL REMAIN
DRY THROUGH AT LEAST MIDWEEK.

TEMPERATURE TRENDS HAVE BEEN VERY INTERESTING TODAY TO SAY THE
LEAST. CLOUDS AND SOME PRECIPITATION INITIALLY KEPT PORTIONS OF
THE EASTERN MISSOURI OZARKS A BIT COOLER INTO EARLY THIS
AFTERNOON. MEANWHILE...AN EASTWARD MOVING SURFACE TROUGH HAS ALSO
SERVED AS A DEMARCATION ZONE BETWEEN TEMPERATURES WELL INTO THE
TRIPLE DIGITS...AND TEMPERATURES IN THE MIDDLE 90S TO AROUND 100
DEGREES. THE HOTTEST TEMPERATURES THIS AFTERNOON HAVE OCCURRED TO
THE WEST OF THIS TROUGH. JOPLIN HAS ALREADY BEAT ITS DAILY RECORD
WITH ITS HIGH SO FAR TODAY AT 107. SPRINGFIELD HAS ALSO TIED A
RECORD AT 106. A FEW HIGH BASED STORMS HAVE POPPED UP NEAR THAT
SURFACE TROUGH. ALTHOUGH INSTABILITY IS NOT ALL THAT
GREAT...INVERTED-V PROFILES WILL SUPPORT LOCALLY GUSTY WINDS.

THAT CONVERGENCE ZONE WILL CONTINUE TO SLOWLY SHIFT EAST TONIGHT.
WE MAY SEE A FEW SHOWERS AND STORMS THIS EVENING ACROSS THE
EASTERN MISSOURI OZARKS...OTHERWISE CONDITIONS LOOK DRY. WE WILL
SEE A SECOND SURFACE TROUGH THEN DROP SOUTH ACROSS THE AREA ON
MONDAY. A WEAK SYNOPTIC SHORT WAVE TROUGH WILL ALSO DROP SOUTHEAST
INTO NORTHERN AND EVENTUALLY CENTRAL MISSOURI. ALTHOUGH
INSTABILITY WILL AGAIN BE LIMITED...FELT IT WAS BEST TO INSERT
SLIGHT CHANCE POPS AREA-WIDE. TEMPERATURES WILL BE FAIRLY SIMILAR
TOMORROW OVER MOST OF THE AREA...WITH ONE DIFFERENCE BEING THAT
MOST AREAS OF THE EASTERN OZARKS WILL LIKELY HIT THE CENTURY
MARK. FIRE WEATHER WILL ALSO BE A BIG CONCERN AS GUSTY NORTHWEST
WINDS DEVELOP BEHIND THAT TROUGH. PLEASE SEE THE FIRE WEATHER
DISCUSSION BELOW FOR MORE DETAILS.

THE LARGE SCALE PATTERN WILL THEN CHANGE VERY LITTLE THROUGH THE
MIDDLE OF THIS WEEK. VERY HOT CONDITIONS WILL CONTINUE WITH JUST A
SLIGHT CHANCE FOR A SHOWER OR THUNDERSTORM. WE WILL LIKELY NEED TO
EXTEND THE HEAT ADVISORY OVER MUCH...IF NOT ALL OF THE AREA. LONG
WAVE AND SYNOPTIC SCALE CHARTS THEN INDICATE THAT THE UPPER LEVEL
RIDGE RESPONSIBLE FOR THE HEAT MAY BEGIN TO SHIFT A BIT WEST LATE
THIS WEEK. THIS MAY OPEN THE DOOR FOR SLIGHTLY BETTER CHANCES OF
CONVECTION...AND PERHAPS SLIGHTLY COOLER TEMPERATURES.

SCHAUMANN

&&

.AVIATION...

FOR THE 18Z TAFS...

GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS AND BEYOND
AS EXTREMELY WARM CONDITIONS CONTINUE AT THE TERMINALS. THE MAIN
CONCERN WILL BE LLWS LATE TONIGHT...AS A WESTERLY LOW LEVEL JET
DEVELOPS. OTHERWISE...COULDN'T TOTALLY RULE OUT AN ISOLATED
THUNDERSTORM OR TWO ACROSS THE AREA DURING THE FORECAST
CYCLE...BUT COVERAGE IS FAR TOO LOW TO JUSTIFY INCLUSION IN THE
TAFS.

BOXELL

&&

.FIRE WEATHER...

ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS ARE AGAIN
EXPECTED MONDAY AFTERNOON.

RED FLAG CONDITIONS HAVE MATERIALIZED THIS AFTERNOON OVER PORTIONS
OF EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. AS WE
HEAD INTO MONDAY...THERE WILL BE SUBTLE DIFFERENCES TO WINDS AND
RELATIVE HUMIDITIES.

A WEAK SURFACE TROUGH WILL SHIFT SOUTH INTO NORTHERN ARKANSAS
MONDAY MORNING. BEHIND THIS TROUGH...WINDS WILL INCREASE AND
BECOME GUSTY OUT OF THE NORTHWEST. THIS WILL ESPECIALLY BE TRUE
ALONG AND SOUTH OF THE OZARK PLATEAU. MEANWHILE...THIS
NORTHWESTERLY WINDS WILL RESULT IN DOWNSLOPING TO THE SOUTH OF THE
PLATEAU. ALTHOUGH RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW
25 PERCENT OVER MOST AREAS MONDAY AFTERNOON...LOCATIONS ALONG AND
SOUTH OF THE OZARK PLATEAU WILL LIKELY DROP INTO THE MIDDLE AND
UPPER TEENS. WITH SUSTAINED WINDS OF 10 TO 20 MPH AND GUSTS OVER
25 MPH...CRITICAL FIRE WEATHER CONDITIONS WILL BE APPROACHED
ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS.

RELATIVE HUMIDITIES WILL AGAIN BE VERY LOW TUESDAY AFTERNOON...
HOWEVER WINDS LOOK TO BE LIGHTER.

SCHAUMANN

&&

.CLIMATE...

BELOW ARE SOME RECORD AFTERNOON HIGHS AND OVERNIGHT WARM LOW
TEMPERATURES THROUGH JULY 31ST FOR LOCATIONS ACROSS THE OZARKS.

     HIGHS     WARM LOWS

SPRINGFIELD 1888 TO 2011

29   106/1986  76/1936
30   108/1986  76/1935
31   104/1980  76/1896

JOPLIN 1901 TO 2011

29   105/1986  79/1954
30   107/1986  83/1986
31   104/1980  82/1942

ROLLA/VICHY 1901 TO 2011

29   102/1999  76/1999
30   107/1980  76/1999
31   106/1980  79/1980

WEST PLAINS 1948 TO 2011

29   101/1999  75/2002
30   105/1986  74/2010
31   102/1980  76/1999

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-078-088-
     089-093-094-101-102.

KS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ073-097-101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, Jul 29, 1:11 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT SUN JUL 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
111 PM CDT SUN JUL 29 2012

...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  SIGNIFICANT FIRE WEATHER RISK.

DISCUSSION...

  ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS WILL CONTINUE
  INTO EARLY THIS EVENING DUE TO VERY LOW HUMIDITY...GUSTY WINDS
  AND DRY VEGETATION. THE MOST DANGEROUS FIRE WEATHER CONDITIONS
  WILL OCCUR ALONG AND WEST OF A STOCKTON TO CASSVILLE LINE.
  FIRES IN THESE CONDITIONS WILL EASILY START AND WILL GROW IN
  AN EXPLOSIVE MANNER.

  TEMPERATURES WILL WARM INTO THE UPPER 90S TO 107 DEGREES THIS
  AFTERNOON. THE HOTTEST CONDITIONS WILL OCCUR ACROSS EXTREME
  SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI.

  THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON
  AND THIS EVENING ACROSS MAINLY THE EASTERN MISSOURI OZARKS.
  THE MAIN IMPACTS WITH ANY STORMS THAT DEVELOP WILL BE WIND
  GUSTS TO 50 MPH AND OCCASIONAL LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  DAILY AFTERNOON TEMPERATURES AND HEAT INDEX VALUES WILL RANGE
  FROM THE UPPER 90S TO AROUND 105 DEGREES THROUGH MUCH OF THIS
  WEEK. THE HOTTEST TEMPERATURES WILL OCCUR ACROSS SOUTHEASTERN
  KANSAS INTO FAR SOUTHWESTERN MISSOURI.

  THE RISK FOR WILDFIRES WILL REMAIN ELEVATED TO LOCALLY
  SIGNIFICANT ACROSS MUCH OF THE REGION INTO MONDAY AS VERY LOW
  HUMIDITY VALUES ARE AGAIN EXPECTED...PARTICULARLY OVER
  SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI. WITH GUSTY WINDS
  ALSO EXPECTED ACROSS THIS REGION...LOCALLY SIGNIFICANT FIRE
  WEATHER CONDITIONS MAY AGAIN MATERIALIZE.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO TUESDAY. ALTHOUGH
  INSTABILITY WILL BE LIMITED...A FEW STORMS MAY PRODUCE LOCALLY
  GUSTY WINDS. ADDITIONAL ISOLATED THUNDERSTORMS WILL BE POSSIBLE
  DURING THE SECOND HALF OF THE WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jul 29, 2:52 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT SUN JUL 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
252 PM CDT SUN JUL 29 2012

...ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS THROUGH MONDAY...

DANGEROUS FIRE WEATHER CONDITIONS WILL PERSIST THROUGH MONDAY
ACROSS THE REGION. RELATIVE HUMIDITY VALUES WILL DROP INTO THE 15
TO 20 PERCENT RANGE DURING THE AFTERNOON HOURS...AS TEMPERATURES
SOAR TO BETWEEN 100 AND 107 DEGREES. IN ADDITION...SOUTHWEST WINDS
BETWEEN 10 AND 25 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED
THROUGH THE REMAINDER OF THIS AFTERNOON. ON MONDAY...WINDS WILL
BECOME NORTHWESTERLY...AND REMAIN GUSTY WITH SPEEDS BETWEEN 10
AND 25 MPH.

THIS COMBINATION OF VERY LOW RELATIVE HUMIDITY...GUSTY WINDS...AND
THE ONGOING DROUGHT WILL RESULT IN ELEVATED TO LOCALLY SIGNIFICANT
FIRE WEATHER CONDITIONS. DRY VEGETATION WILL EASILY CATCH FIRE
FROM SPARKS FROM EQUIPMENT...CIGARETTES...AND OUTDOOR COOKING AND
CAMPING FIRES. THE RESULTING FIRES WILL SPREAD RAPIDLY...EASILY
ESCAPING CONTROL AND MAKING CONTAINMENT EXTREMELY DIFFICULT.

BURN BANS AND RESTRICTIONS HAVE BEEN PUT IN EFFECT IN NUMEROUS
AREAS. PERSONS ARE URGED TO CHECK WITH LOCAL AUTHORITIES
CONCERNING LAWS AND REGULATIONS CONCERNING OUTDOOR BURNING. EVEN
IF NOT PROHIBITED...ANY OUTDOOR BURNING SHOULD BE DONE WITH
EXTREME CARE IF NOT POSTPONED ALL TOGETHER.

BOXELL
Local storm report, Jul 29, 3:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     5 NE GROVESPRING        37.45N 92.54W
07/29/2012                   WRIGHT             MO   PUBLIC

            THUNDERSTORM WIND GUST BLEW WOODEN SHED OVER ON ITS SIDE.
            PORCH ROOF DAMAGED. SEVERAL THREE INCH TREE BRANCHES
            BROKEN OFF.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 12:45 PM CDTRed Flag WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more7 hr
Jul 29, 3:55 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright35 min
Jul 29, 4:29 PM CDTSpecial Weather StatementSGFWright31 min
Jul 29, 4:40 PM CDTSpecial Weather StatementSGFTexas35 min
Jul 29, 4:51 PM CDTSevere Thunderstorm WarningSGFTexas, Wright39 min
Jul 29, 5:29 PM CDTSpecial Weather StatementSGFWright31 min
Jul 29, 6:23 PM CDTSpecial Weather StatementSGFPulaski37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.